# SDR CHQA200900039

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 19,562 hours, 15,984 cycles
- Engine: Allsn AE3007A
- Engine time: 11,175 hours, 8,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE MAIN DOOR EXIT SIGN WAS FOUND TO BE INOP.  THE NR 1 EMERGENCY LIGHT BALLAST WAS REPLACED AND THE LIGHT OPERATED NORMALLY.
